# SDR AALA980289

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CRACKED AT OUTBOARD SIDE CHORD ANGLE AT RIVET ATTACH POINT TO STR 14R.  REPLACED FAILSAFE CHORD ANGLE ATTACHED TO OUTBOARD SIDE OF BELL FRAME FRM STR 13R TO TOP OF FUEL TANK PER SRM 51-10-1.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
